PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 6 | 2129-2137
Tytuł artykułu

Seiberg-Witten invariants, the topological degree and wall crossing formula

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Following S. Bauer and M. Furuta we investigate finite dimensional approximations of a monopole map in the case b 1 = 0. We define a certain topological degree which is exactly equal to the Seiberg-Witten invariant. Using homotopy invariance of the topological degree a simple proof of the wall crossing formula is derived.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
6
Strony
2129-2137
Opis fizyczny
Daty
wydano
2012-12-01
online
2012-10-12
Twórcy
  • Faculty of Technical Physics and Applied Mathematics, Gdańsk University of Technology, Narutowicza 11/12, 80-233, Gdańsk, Poland, mstarost@mif.pg.gda.pl
Bibliografia
  • [1] Bauer S., Furuta M., A stable cohomotopy refinement of Seiberg-Witten invariants I, Invent. Math., 2004, 155(1), 1–19 http://dx.doi.org/10.1007/s00222-003-0288-5[Crossref]
  • [2] Bott R., Tu L.W., Differential Forms in Algebraic Topology, Grad. Texts in Math., 82, Springer, New York-Berlin, 1982
  • [3] tom Dieck T., Transformation Groups, de Gruyter Stud. Math., 8, Walter de Gruyter, Berlin, 1987 http://dx.doi.org/10.1515/9783110858372[Crossref]
  • [4] Salamon D.A., Spin Geometry and Seiberg-Witten Invariants, unpublished manuscript
  • [5] Taubes C.H., Differential Geometry, Oxf. Grad. Texts Math., 23, Oxford University Press, New York, 2011
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0125-4
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.